# SDR SIMA981841

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5183 - EMERGENCY LIGHTS AT ROWS 9, 10, AND 11 DO NOT ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (X)
